Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at nifs.journal@gmail.com

Call for Papers for the 25th Jubilee Edition of the International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 9–10 September 2022 • Deadline for submission: 30 May 2022.

Issue:Statistical estimations on MV-algebras

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
shortcut
http://ifigenia.org/wiki/issue:iwgn-2010-66-70
Title of paper: Statistical estimations on MV-algebras
Author(s):
Renáta Hanesová
Department of Mathematics, Faculty of Natural Sciences, Tajovskeho 40, 974 01 Banska Bystrica, Slovakia
renata.hanesova@gmail.com
Presented at: 11th IWGN, Sofia, 5 December 2010
Published in: Conference proceedings, pages 66—70
Download: Download-icon.png PDF (219  Kb, Info)
Abstract: The aim of this paper is determining the point and interval estimation of the mean value of the observable from the set of all interval (􀀀∞, t) to the MV -algebra.


References:
  1. Bocato, A.,Riečan,B., Vrábelová, B. :Kurzveil-Henstock interval in Riesz spaces. Bethan 2009.
  2. Kelemenová, J., Kuková, M.: Central limit theorem on MV-algebras. IEEE London 2010 (to appear).
  3. Kelemenová, J., Kuková, M.: Strong law of large numbers on MV-algebras. IEEE London 2010 (to appear).
  4. Montagna, F.: An algebraic approach to propositional fuzzy logic. J.Logic Lang.Inf. 2000, 91-124.
  5. Riečan, B.: On a new approach to probability theory on MV-algebras(to appear).
  6. Riečan, B.: On the product MV-algebras. Tatra Mt. Math. Publ. 16, 1999, 143 - 149.
  7. Riečan, B., Lasová, L.: On the probability theory on the K^opka D-posets (to appear).
  8. Riečan, B., Mundici, D.: Probability on MV algebras, Handbook of Measue Theory, Elsevier, Amsterdam 2002, 869 - 909.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.